MAUDE Adverse Event Report: ETHICON INC. VCL CT BRD UD 27IN 2-0 S/A CT-2; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. VCL CT BRD UD 27IN 2-0 S/A CT-2; SUTURE, ABSORBABLE, SYNTHETIC
Model Number J269H
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abscess (1690); Erythema (1840); Impaired Healing (2378)
Date of Event 07/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The actual device batch number associated with this event is not known.The possible batch numbers are reported as follows: batch qcmcsh; expiration date: 2/28/2025.Date of mfg.: 3/9/2020.Batch pl6971; expiration date: 9/30/2024.Date of mfg.: 10/16/2019.A manufacturing record evaluation was performed for the finished device qcmcsh possible batch number and finished device pl6971 possible batch number, and no non-conformances were identified.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Additional information was requested and the following was obtained: left knee arthroscopy with patella tendon autograft acl reconstruction, partial lateral meniscectomy.Dos: (b)(6) 2020.Patient reported wound healing about 6 weeks postoperatively via telephone.He was started on oral antibiotics.Follow-up appointment on (b)(6) 2020 showed left knee incision healing with the exception of 2 small areas with some mild superficial erythema and a small stitch abscess.Patient advised to continue the antibiotics.Notes - patient is young and healthy.Virgin skin.Not expected to have wound issues.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.The patient demographic info for patient ¿al¿: age, weight, bmi at the time of index procedure.The diagnosis and indication for the index surgical procedure? on what tissue was the suture used? what was the tissue condition, i.E., normal or thin, calcified, fragile, diseased? please describe the wound healing issue described by the patient 6 weeks post-op? have any pre-op cleansing procedures or products changed recently? did the patient experience an infection? if yes, were cultures performed? results? other relevant patient history/concomitant medication what is physician¿s opinion as to the etiology of or contributing factors to this event? what is the patient¿s current status?.
 
Event or Problem Description
It was reported that the patient underwent left knee arthroscopy with patella tendon autograft acl reconstruction, partial lateral meniscectomy on (b)(6) 2020 and suture was used.About six weeks post-op, the patient reported wound healing via telephone and the patient was started on oral antibiotics.On (b)(6) 2020 follow-up appointment, the patient showed left knee incision healing with the exception of two small areas with some mild superficial erythema and a small stitch abscess.The patient was advised to continue with antibiotics.It was reported the patient is young, healthy and not expected to have wound issues.Additional information has been requested.

Brand Name
VCL CT BRD UD 27IN 2-0 S/A CT-2
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key10465226
Report Number2210968-2020-06461
Device Sequence Number16924211
Product Code GAM
UDI-Device Identifier10705031038431
UDI-Public10705031038431
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K022269
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberJ269H
Device Catalogue NumberJ269H
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/13/2020
Initial Report FDA Received Date08/28/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;